# SDR USAA2012051100003

- Difficulty date: May 3, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 65,847 hours, 41,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN FUSELAGE SKIN AT BS 767+13 INCHES & BELOW S18L.  REPAIRED FUSELAGE SKIN AT BS 767+13 INCHES & BELOW S18L IA WB737 SRM 53-00-01-2R-31.
